MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MICROEZ MICROINTRODUCER KIT 4.5F (5CM, NITINOL); CATHETER INTRODUCER

BARD ACCESS SYSTEMS MICROEZ MICROINTRODUCER KIT 4.5F (5CM, NITINOL); CATHETER INTRODUCER
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a frayed guidewire is inconclusive due to poor sample condition.One photo sample of a microez introducer package label was returned for evaluation.An initial visual observation of the photo showed the product labeling of a microez introducer kit with ref#: 0738945 and lot#: rebu0288.The device is not visible in the photo provided.Based on the description of the reported complaint, possible contributing factors include kinked guidewire and needle damage to guidewire.As the complaint of a frayed guidewire cannot be confirmed based on the photo sample provided for evaluation, the complaint is inconclusive, poor sample condition.The ifu states ¿caution: if the guidewire must be withdrawn while the needle is inserted, remove both the needle and the wire as a unit to prevent the needle from damaging or shearing the guidewire.¿ a lot history review (lhr) of rebu0288 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the sales rep that the facility had an issue with a guidewire shearing while inserting a midline.Another kit was used to complete the procedure.There was no reported patient harm.

Brand Name
MICROEZ MICROINTRODUCER KIT 4.5F (5CM, NITINOL)
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7195369
Report Number3006260740-2017-02439
Device Sequence Number19203862
Product Code DYB
UDI-Device Identifier00801741074622
UDI-Public(01)00801741074622
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K915167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0738945
Device Lot NumberREBU0288
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2017
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2017
Initial Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1